# SDR 2007UALA04578

- Difficulty date: November 5, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 34,630 hours, 13,123 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  PERFORMED RESET AND OPERATIONAL TEST OF ELAC2. OPS CHECK GOOD.
